National Defense Academy Repository >
防衛大学校紀要 >
理工学紀要 >
防衛大学校紀要(理工学研究報告) >
第58巻 第1号 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/11605/160

Title: 種数2のRiemann面上の積分表示に関する1次関係式について
Other Titles: On a Homogeneous Linear Relation Satisfied by integrals on a Riemann Surface of Genus Two
Authors: 水谷, 康宏
渡辺, 文彦
Publisher: 防衛大学校
Volume: 第58巻
Issue: 第1号
Start page: 23
End page: 30
All Pages: 8
Issue Date: 2020-09
Language: jpn
Version: publisher
Appears in Collections:第58巻 第1号

Files in This Item:

File Description SizeFormat
1-2-2_水谷康宏 渡辺文彦.pdf1.78 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.